# SDR C2XA08IA019

- Difficulty date: January 9, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N21537
- Make and model: Emb EMB-145LR
- Aircraft serial: 145523
- Aircraft time: 14,743 hours, 11,559 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 14520682405
- Part serial: 1561
- Condition: Worn
- Location: Nlg
- Part time: 989 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2431, THE CREW REPORTED AN EXCESSIVE NW VIBRATION ON T/O.  MAINTENANCE REMOVED AND REPLACED BOTH NOSE WHEEL ASSEMBLIES, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
